# SDR QXEA9900725

- Difficulty date: March 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N497US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11173
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Frame 6305-6565
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - CORROSION ON STRINGER 74 BETWEEN FRAMES 6305 AND 6565.  REPAIRED IAW FOKKER SRM 51-10-4, PAGE 9, PARAGRAPH 4.
